# SDR UALA2008122206930

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 33,668 hours, 4,310 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D71072
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS R MSG.  REPLACED IDG, NO HELP.  FOUND LOOSE CONNECTOR D71072.  REMOVED CONNECTOR CHECKED PINS AND SOCKETS ALL OK.  SECURED CONNECTOR.  CLEARED MSG.  RAN ENGINE, OPS NORMAL.
